Lower subdifferentiability of quadratic functions

J. E. Martínez-Legaz, S. Romano-Rodríguez

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Abstract

In this paper we characterize those quadratic functions whose restrictions to a convex set are boundedly lower subdifferentiable and, for the case of closed hyperbolic convex sets, those which are lower subdifferentiable but not boundedly lower subdifferentiable. Once characterized, we will study the applicability of the cutting plane algorithm of Plastria to problems where the objective function is quadratic and boundedly lower subdifferentiable. © 1993 The Mathematical Programming Society, Inc.
Original languageEnglish
Pages (from-to)93-113
JournalMathematical Programming
Volume60
DOIs
Publication statusPublished - 1 Jun 1993

Keywords

  • AMS 1980 Subject Classifications: 26B25, 90C20
  • Quadratic functions
  • cutting plane methods
  • quasiconvexity
  • subdifferentiability

Fingerprint Dive into the research topics of 'Lower subdifferentiability of quadratic functions'. Together they form a unique fingerprint.

Cite this